IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

An iterative method for the solution of linear equations based on the power method for proper vectors


Author: N. S. Mendelsohn
Journal: Math. Comp. 11 (1957), 88-91
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0086376-9
MathSciNet review: 0086376
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0086376-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society